It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 14Showing 1 - 20 of 280 for birth control and nausea. (0.131 seconds)


... I think since it's gotten worse then she should call the doctor and see about switching pills again. Or ask if its possible to go back to the other one. ... (1 replies)
... r started taking Orsythia January 2013 with no side effects. July 2013 the pharmacy gave her Aviane. Each month when she started the pill she would complain of nausea and occasionally throughout the month. She is now near the end of her third pack. She is nauseous almost constantly. ... (1 replies)
... Now, today I have discovered several small, red blotches on my stomach, sides, and legs. They are not scaly and do not itch. I'm just wondering if this is yet another effect of my body trying to regulate itself after getting off the pill. ... (0 replies)

... and plus, if i dont like it after 3 months its my decision for me to stop...thanks you for your opinion and personal knowledge. ... (3 replies)
... As far as the nausea, it could be related. Try taking your pill with plenty of food, or at bedtime. Most nausea fades in a few cycles. ... (2 replies)
... I have nausea from my own hormones but birth control pills make it much worse. ... (10 replies)
... effect of birth control pills. Does the nausea go away once you've taken it and adjusted to it, or is it constant? ... (10 replies)
... Sorry, trying this post again since there was problems when I first posted: This may seem stupid, but can I take anti-nauseating pills for nausea due to birth control (I'm on the patch). I always thought anti-nauseating pills were for when you are sick, but not sure if they can be taken along with medication that causes nausea. Anyone know? Thanks for your help! (6 replies)
... Some women do not react well to them. She eventually told the dr that she didn't mind having irregular cycles as much as she minded throwing up all the time, and threw them in the trash. ... (27 replies)
... Im experiencing nausea everyday and its just annoying... any thoughts? ... (27 replies)
... Hi! I am 21 and have had a blood disorder for 5 years now. My hemotologist suggested I start birth control to help with blood loss. Back in December I started Quasense, I had horrible break through bleeding, spotting, and trouble sleeping along with severest nausea. ... (1 replies)
... I'm scared and idk what's wrong with me. I grew up with other girls my age in high school all on bc. ... (3 replies)
... I am on my second week of taking birth control pills. The last 2 days I am having severe cramping, pain, and nausea. Is this normal when just starting? ... (3 replies)
... Ive been on beyaz for 7 months. Ever since 4 months ago ive been having issues i didnt have before with feeling full after small amount of food and a strange watery feeling and nausea. I am constantly nauseous after any kind of food. Im now underweight due to eating problems. ... (0 replies)
... I took birth control for 4 months and just went off of it last month. It's been 33 days since my last birth control pill, and my period has not come back. I've taken 2 pregnancy tests, both of which were negative. ... (2 replies)
... Hi everyone! I am new to this forum but could definitely use the help that some of you may choose to offer. So I've had a pretty rough time with birth control. I am 21 years old. I started my first pill, Cryselle, back in the beginning of August. ... (1 replies)
... Hello I've been on the birth control patch for 4 years I've had mini strokes but had no idea they were mini strokes just thought it was an allergic reaction to something I got bad headaches too Just recently two months ago I started getting blurred vision nausea headaches numbness in parts of my body I've been having mini strokes Is this caused by the ortho evera... (0 replies)
... i've been on Generess Few since October, I got my period November 8th, lasted 4 days. I haven't got my period since. I called and talked to my doc and she said I had nothing to worry about. I have NEVER missed a pill and always take it around the same time, not taking any antibiotics or anything. ... (1 replies)
... There's no reason to think you'd get pregnant after pretty much overdosing on birth control. You'd have more of a chance of getting hit by lightening from a storm happening 300 miles away. You're not pregnant, I'm sure of it. ... (2 replies)
... Hi, I started birth control on January 27th for the first time and had to stop after a week. I began having symptoms such as constipation, unbearable back pain and acne. My gynecologist told me to stop and gave me different bc to start on my next period. ... (0 replies)


Associated Tags: birth conrol, birth control, birth control issues, help asap, late period, negative home pregnancy test, period, period delayed, possible pregnancy, scary symptoms..., teenager, tender breasts

Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 14

All times are GMT -7. The time now is 11:36 PM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!